# SDR AALA201801169022

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 51,967 hours, 30,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 FLIGHT ATTENDANT STATION FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT IAW 25-60-00 AND PERFORMED SATISFACTORY OPS CHECK.
